Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please, give me some insight.
    avatar
    sugarmagnolia777 posted:
    I'm very worried about my friend. I haven't physically seen this friend in about 2 years but we've kept in contact via text the whole time we've been apart. He's always been very philosophical and it was nothing out of the ordinary for him to text me at 3am with a strange new idea but lately (and it's happening very fast) He seems to have gone from thinker to someone who's obsessed with good and evil, finding truth, and claims to feel a shift in the world of the balances of good and evil, he also told me just yesterday that he "has the seen the end and died a few times" and is very frustrated by reality...I'm so very worried and I can't tell if he's showing signs of the a mental illness or if he's just doing a lot of drugs..or both...please help me.
    Reply
     
    avatar
    larsstarscanary responded:
    I doubt if any of us could tell over the Internet what your friend is doing. And you haven't seen him in 2 years and can't tell.

    But I had issues with good and evil, which was frightening.

    Has your friend seen a psychiatrist?


    Spotlight: Member Stories

    Major Depression-Severe w/ Psychotic Features.

    Helpful Tips

    schizophrenia
    :::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.